<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 39, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 185—357
Fuzzy sub-implicative ideals of BCI-algebras
Young Bae Jun
MSC numbers : 06F35, 03B52
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 185—198
The Hyers-Ulam stability of the quadratic functional equations on abelian groups
Jae-Hyeong Bae and Yong-Soo Jung
MSC numbers : 39B52, 39B72
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 199—209
The range of derivations on Banach algebras
Kil-Woung Jun and Hark-Mahn Kim
MSC numbers : 47B47, 46H99
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 211—224
Analytic solutions of a functional differential equation with proportional delays
Jian-Guo Si and Sui Sun Cheng
MSC numbers : 34K25
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 225—236
Riemannian submanifolds in Lorentzian manifolds with the same constant curvatures
Joonsang Park
MSC numbers : 57N35
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 237—249
$M$-injectivity and asymptotic behaviour
H. Ansari-Toroghy
MSC numbers : 1.30E+06
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 251—258
Projective limit of a sequence of Banach function algebras as a Frechet function algebra
F. Sady
MSC numbers : Primary 46J10; Secondary 46M40
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 259—267
A necessary and sufficient condition for the convergence of the Mann sequence for a class of nonlinear operators
C. E. Chidume and B. V. C. Nnoli
MSC numbers : 47H05, 47H09, 47J05
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 269—276
A note on Hofer's norm
Yong Seung Cho, Jin Ho Kwak, and Jin Yue Yoon
MSC numbers : Primary 37K65; Secondary 53D05
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 277—282
Resolution of the conjecture on strong preservers of multivariate majorization
LeRoy B. Beasley, Sang-Gu Lee, and You-Ho Lee
MSC numbers : 15A04, 15A21, 15A30
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 283—287
Note on normal embedding
Seunghun Yi
MSC numbers : 53C40
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 289—297
A remark of Eisenstein series and theta series
Daeyeoul Kim and Ja Kyung Koo
MSC numbers : 11R04, 11F11
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 299—307
On the Hyers-Ulam stability of the Banach space-valued differential equation $y' = \lambda y$
Sin-Ei Takahasi, Takeshi Miura, and Shizuo Miyajima
MSC numbers : Primary 34K20; Secondary 26D10
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 309—315
Exchange rings satisfying stable range conditions
Huanyin Chen and Miaosen Chen
MSC numbers : 16B10, 16S99, 16E50
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 317—326
$J$-invariant submanifolds of codimension $2$ in a complex projective space
Yeong-Wu Choe
MSC numbers : 53C40, 53C15
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 327—332
Topological conjugacy of disjoint flows on the circle
Krzysztof Cieplinski
MSC numbers : 20F38, 30D05, 37C15, 37E10, 39B12, 39B32, 39B72
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 333—346
Isocompactness and related topics of weak covering property
Myung Hyun Cho and Won Woo Park
MSC numbers : 54D20, 54D30
Bull. Korean Math. Soc. 2002 Vol. 39, No. 2, 347—357

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd